# SDR DALA2025050503459

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,657 hours, 22,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 6816 DOOR 4R PRIOR TO DEPARTURE WOULD NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR HOOK ATTACHMENT POINT WITH FOD CLAENED OPS CHECKED NORMAL AFTER CLEANED NO FURTHER FAULTS FOUND REFF B757-2 AMM 52-66. (648588)
